# SDR CA030612001

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 24,046 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, WHILE DESCENDING THROUGH 8000 FT THE CREW NOTED ILLUMINATION OF THE CABIN DOOR WARNING LIGHT. THE BLEEDS WERE TURNED OFF AND THE CABIN DEPRESSURIZED. JUST PRIOR TO LANDING THE LIGHT EXTINGUISHED. UPON EXITING THE AIRCRAFT, THE CREW VERIFIED THAT THE DOOR WAS INDEED IN THE CLOSED AND LOCKED POSITION AND THAT ALL VISUAL LOCK INDICATORS ON THE DOOR WERE SHOWING A GREEN/LOCKED INDICATION. MAINTENANCE INSPECTION DETERMINED THAT THE CABIN DOOR CLOSED SWITCH MOUNTED ON THE FORWARD LOWER DOOR FRAME WAS JUST BARELY BEING MADE. THE SWITCH WAS ADJUSTED FOR PROPER OVER TRAVEL AND THE DOOR WARNING SYSTEM VERIFIED FOR CORRECT OPERATION. IN ADDITION THE DOOR LATCHING MECHANISM AND STRUCTURE WAS INSPECTED.
